# SDR SWAA2020081909106

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 15,181 hours, 6,708 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Dented
- Location: Nr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING WALK AROUND ON #1 ENG BLADE # 16. DENT/GOUGE LOCATED 2 DIFFERENT LOCATIONS ON LEADING EDGE BLADE SEQ. REPLACEMENT / REMOVED AND REPLACED #1 ENG BLADE #16 IAW MT 772-21-19 AND AMM 72-21-02 A/C OK FOR SERVICE ACCOMPLISHED MT 772-21-22P/N OFF 340-001-036-0 P/N ON 340-001-038-0S/N OFF DM123297-4 S/N ON DC611134
